# SDR 98ZZZX607

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N843HS
- Make and model: Gulstm G1159A
- Aircraft serial: 496
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: K15
- Condition: Failed
- Location: Power Dist Box
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE POWER DISTRIBUTION BOX (PDB) SWITCHED FROM NORMAL-AUTO MODE TO ESSENTIAL BUSS-ON BATTERY-MODE WITHOUT NOTICEABLE INDICATION TO THE CREW.  THIS CONDITION RESULTED IN A NEAR-TOTAL ELECTRICAL FAILURE CONDITION CAUSING A LOSS OF NAV, COMM, AND TRANSPONDER OPERATION.  AIRCRAFT EN ROUTE FROM MCO TO BHM.  THE CREW SWITCHED TRANSPONDERS TO CODE 7700 AS POWER WAS FAILING AND DIVERTED TO  MGM FOR EMERGENCY LANDING USING EMERGENCY BATTERIES FOR NAVIGATION AND MAGNA STAR PHONE TO COMMUNICATE WITH ATC.  ACFT LANDED AT MGM WITHOUT FURTHER INCIDENT.  SUSPECT K15 RELAY INSIDE THE PDB FAILED. COMPONENT P/N 1159SCAV373801
